Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe acne, Isotretinoin USP gave temporary relief, recurred after discontinuing. How will gynecologist help here ?

hi Docter, i m 30 years old but since 2-3 years ago have a lot of acne but when i was young never have terrible acne in my life first year i got it i went to clinic for skincare so they let me took Isotretinoin USP 10 mg for 6 months after that acne was gone for few month then start again untill now, so now i starting to visit doctor again have blood exam,and seem doctor will give me Isotretinoin USP 10 mg again soon but problem is i have to visit gynecologist so i want to know how is gynecologist check ? what doctor do when they check for gynecologist?? and what i have to prepare for gynecologist? Thanks for ur answer AAAAAA
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, i think only if a have a menstrual disturbance or weight gain recently you need to consult a gynec , she would probably look for Polycystic Ovaries which could be a cause of acne or hormonal disturbances which could be the reason. Take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor